# SDR SWAA2019052032808

- Difficulty date: April 23, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A35315
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE DAMAGED ATA BS. 351.2, STR. 28R.  REPAIRED STRINGER SPLICE PER EA.
